# SDR IPXA2021091173796

- Difficulty date: September 11, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,716 hours, 18,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE CLOSING THE L-1 ENTRY DOOR CABLE BROKE IN DOOR MEDHANISM. DEFERREED L1 DOOR PER 52-10-2-21. DMP 52-10-2-21 PLACARD INSTALLED. DI LOG UPDATEDINST SERVICEABLE CABLE ASSY ON L1 PASSENGER DOOR & PERFORM ADJ,OPS CK GOOD. REVERSING DMP 52-10-2-2-1 IN REF AMM 52-11-03-400-801 & AMM52-11-02-830-801. REMOVED PLACARD.
